Stochastic resonance.

Dykman, Mark and McClintock, Peter V. E. (1999) Stochastic resonance. Science Progress, 82 (2). pp. 113-134. ISSN 0036-8504

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Science Progress
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Departments: Faculty of Science and Technology > Physics
ID Code: 31978
Deposited By: Professor P. V. E. McClintock
Deposited On: 08 Mar 2010 15:02
Refereed?: Yes
Published?: Published
Last Modified: 02 Jul 2019 00:14

Actions (login required)

View Item View Item